# SDR AALA20151109005

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 18,190 hours, 7,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 148A33155
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER PAINT ON AFT FUSELAGE COMPARTMENT ACCESS DOOR, CUT OUT SKIN DOUBLER FWD EDGE AT 9 O CLOCK POSITION.  REPAIRED SKIN DOUBLER IAW EA 255888.
